ISSN: 1300-7777 E-ISSN: 1308-5263
Acute Myocardial Infarction after First Dose of Rituximab Infusion [Turk J Hematol]
Turk J Hematol. 2014; 31(1): 95-96 | DOI: 10.4274/Tjh.2013.0247  

Acute Myocardial Infarction after First Dose of Rituximab Infusion

Ajay Gogia, Sachin Khurana, Raja Paramanik
B. R. A. Institute Rotary Cancer Hospital, All India Institute Of Medical Sciences, Department Of Medical Oncology, New Delhi, India



İlk Doz Rituksimab İnfüzyonu Sonrasında Gelişen Akut Miyokard İnfarktüsü

Ajay Gogia, Sachin Khurana, Raja Paramanik
B. R. A. Institute Rotary Cancer Hospital, All India Institute Of Medical Sciences, Department Of Medical Oncology, New Delhi, India



Ajay Gogia, Sachin Khurana, Raja Paramanik. Acute Myocardial Infarction after First Dose of Rituximab Infusion. Turk J Hematol. 2014; 31(1): 95-96

Corresponding Author: Ajay Gogia, India


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686